# SDR DALA2025122609410

- Difficulty date: December 24, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N318DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55220
- Aircraft time: 7,309 hours, 2,995 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO LAX DUE TO DIRTY SOCK ODOR/SMELL WITH A DECLARED EMERGENCY.   COMPLIED WITH ENGINE WATER WASH AND BOROSCOPED. DEFERRED PER MEL 36-12-00A. REPLACED NBR 2 ENGINE AND RE-ACTIVATED NBR 2 ENGINE BLEED. (LP 7698526, 7654273, 1386817)
